BARD ACCESS SYSTEMS HGSTAR, 14.5 FR, ST, 35CM, STAND; CATHETER, HEMODIALYSIS, IMPLANTED
Back to Search Results |
| Model Number |
5833350 |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
09/11/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 08/2019).
Event or Problem Description
It was reported that the dialysis kit packaging bag was allegedly damaged.There was no patient contact.